Jump to content

Ear stuffiness


ariella
 Share

Recommended Posts

Hi, Ariella,

I'm not sure what' causing my stuffy ears right now, if it's the POTS, the Florinef that I just started, or the coming off of my Zoloft. I think it's the Zoloft, in my case, because I didn't have it before I started to wean off of it and read that that is a symptom of Zoloft withdrawal.

I wouldn't be surprised, though, if other POTS patients have this feeling due to their POTS since there's not enough blood going to the head most of the time, which leaves us feeling foggy and the eyes distort, so it only makes sense that it would affect the ears, as well.

Hope others can help more.

Linda

Link to comment
Share on other sites

Guest Julia59

I'm not sure why I have stuffy ears----but I also have pain in the area too.

I have chiari/or chiari related conditions along with cervical spine stenosis and several herniated/or buldging disks in my cervical spine, and a problems with my C1 that is putting added pressure on the brain stem area that is already too crowded. All this can affect the area of the skull behind the ears.

I also heard a lot of people with dysautonomia can have ears problems, so in my case it's hard to tell as I have a variety of problems.

On my last MRI just last week, along with all the other junk the radiologist saw, they also mentioned I had something that showed possible mastoiditis. I think my ears are fine as I have had them checked, but this last virus I had affected my ears some. Mastoiditis would only happen after a long term untreated middle ear infection which I didn't have, and if I did, I didn't have SEVERE pain usually associated with it, just pressure and fullness, and some pain. The pain that comes with a middle ear infection is terribly painful----sharp pain. The pain i have is more of a dull, and at times throbbing.

The mastoiditis might actually be something else, as I have a lot of problems in the cervical/cranial junction.

I won't know for sure until I hear from some of my docs---then i'll have a better picture. I feel worse lately, and very flu like, worse then my usual POTS.

Julie :0)

Link to comment
Share on other sites

its might be related to the pots dont know for sure but i have had earaches since Christmas when i became dianosed with pots i have also been getting colds that last at least a month stuffynose cough and more

Whitewolf

Link to comment
Share on other sites

I had ear nerve pain for over 2 1/2 years after developing POTS and no one could ever tell me why. It would intensify whenever my headaches would intensify and was only somewhat relieved by Neurontin. It has ever so slowly diminished, but I still have it occasionally when I get the headaches. Martha

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...